# SDR CA071221004

- Difficulty date: December 12, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Aerosp ATR72
- Engine: Pwa PW127
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING CRUISE, THE CREW OBSERVED FLUCTUATIONS IN THE OIL PRESSURE, FOLLOWED BY A DROP TO ZERO. THE ENGINE WAS SHUTDOWN ACCORDINGLY.  TROUBLESHOOTING IS ONGOING, MFG WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED (TC NR 20071221004)
